Social Anxiety Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
553 Posts
Discussion Starter · #1 ·
What's your guys thoughts on this drug ? Any experiences? It raises dopamine and lowers prolactin in basic terms, if someone wants to get more specific be my guest. I know it has been associated with heart problems at Parkinson's dosages, but keep in mind typical dosages for Parkinson's is 4-6mg a day. Where as for depression or for cognitive reasons typically .5mg twice a week is a good starter dose. So anyone with experience ? I can't seem to find any info aside from the fact it has been researched a little for ADHD and depression.
 

·
Registered
Joined
·
553 Posts
Discussion Starter · #2 ·
67 views and not one comment? thats one thing about this site that differs from other boards im on. people seem scared or not interested to help, i guarantee out of those 67 people at least a few have some helpfull info. I tried to comment on every thread i can provide at least some kind of info too. then again this IS a social anxiety forum, quit being so shy
 

·
Registered
Joined
·
120 Posts
From Wikipedia:

In two studies published in the New England Journal of Medicine on January 4, 2007, cabergoline was implicated along with pergolide in causing valvular heart disease.[9][10] As a result of this, the FDA removed pergolide from the U.S. market on March 29, 2007.[11] Since cabergoline is not approved in the U.S. for Parkinson's Disease, but for hyperprolactinemia, the drug remains on the market. The lower doses required for treatment of hyperprolactinemia have been found to be not associated with clinically significant valvular heart disease or cardiac valve regurgitation.[12][13]

Cabergoline is a 5-HT2b agonist and therefore I'd stay away from it. 5-HT2b agonism was the reason for fenfen going bye bye.
 

·
Registered
Joined
·
553 Posts
Discussion Starter · #4 ·
So is there any dopamine agonists that are safe to use and won't increase NE and possibly cause more anxiety? I just want to try and raise my dopamine levels and see what effect it has
 

·
Going to war
Joined
·
3,928 Posts
Some people that use those those kinda drug's it change people personaitlies changing them into obsessive sex craving masturbaters and gambler's, doing that can cause a chemical imbalences and make you depresed!, hell i would try it i even ask my docter for it haha he didnt even know what i was talking about
 

·
Spectacular Member
Joined
·
21,089 Posts
Dopamine agonists can cause DAWS which is a pretty bad withdrawal syndrome reported by some SAS users on this board, that may or may not ever go away in your life. They aren't worth the risk IMO.
 
1 - 6 of 6 Posts
Top